# SDR ASOA201000684

- Difficulty date: May 4, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 14,931 hours, 10,241 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY INDICATOR LIGHT CAP/COVER IN THE OVERHEAD EMERGENCY EXIT INDICATOR IS MISSING.  REPLACED MISSING RED LIGHT COVER ON EXIT ROW EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-07.  ACFT OK FOR SERVICE.
